|Leg, ankle and feet swelling
Oct 3, 2000
I recently started IV pain medication (dilaudid) for intestinal pain. Since then my legs, ankles and feet are very swollen. Is this normal and will it subside? Anything I can do to bring down the swelling. Or does this drug have nothing to do with the swelling?
Response from Dr. Boyle
The swelling you are describing is not a common side effect of dilaudid and I have not seen it in my practice. I doubt that the dilaudid is the source of the swelling. There are treatments, such as diuretics and leg elevation, that can decrease the swelling; however, you should see your doctor for an evaluation and workup of this problem. BB
Brian Boyle, M.D., J.D.
Severe Neuropathy with sores on feet possible?
- What Happens If Shingles Are Not Treated With Medicine?
- What Does Chlamydia Discharge Look Like?
- What Can Hpv Be Mistaken For In Women?
- What Can Cause A False Positive For Gonorrhea?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Ways To Contract Genital Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.